Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 1984
- Published
On optimal embeddings of metrics in graphs
Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb 1984, In: Journal of Combinatorial Theory, Series B. 36, 1, p. 1-15 15 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Automorphisms of Graphs with Forbidden Subgraphs
Imrich, W., 1 Jan 1984, In: North-Holland Mathematics Studies. 87.1984, C, p. 183-188 6 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
On automorphisms of infinite graphs with forbidden subgraphs
Seifter, N., 1984, In: Combinatorica.Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanenten - Ein kurzer Überblick
Kräuter, A. R., 1984, In: Séminaire Lotharingien de Combinatoire. 9, p. 39-83Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
Upper bounds for permanents of $(1,-1)$-matrices
Seifter, N., 1984, In: Israel journal of mathematics.Research output: Contribution to journal › Article › Research › peer-review
- 1983
- Published
Trees and length functions on groups
Imrich, W. & Schwarz, G., 1 Jan 1983, In: North-Holland Mathematics Studies. 75, C, p. 347-359 13 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Automorphisms of infinite graphs
Seifter, N., 1983, In: Graphs and combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- 1981
- Published
Analytic iteration and power roots
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 247-250Research output: Contribution to journal › Article › Research › peer-review
- Published
Further connections between fractional and analytic iteration
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 225-228Research output: Contribution to journal › Article › Research › peer-review
- Published
Roots and analytic iteration of formally biholomorphic mappings
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 221-224Research output: Contribution to journal › Article › Research › peer-review
- 1980
- Published
Wurzeln und analytische Iteration formal-biholomorpher Abbildungen
Kräuter, A. R., 1980, In: Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz. 123, p. 1-79Research output: Contribution to journal › Article › Research › peer-review
- 1979
- Published
On the number of subgroups of given index in the modular group
Godsil, C., Imrich, W. & Razen, R., Dec 1979, In: Monatshefte für Mathematik. 87, 4, p. 273-280 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Tournaments with given regular group
Babai, L. & Imrich, W., Dec 1979, In: Aequationes mathematicae. 19, 1, p. 232-244 13 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On the connectivity of cayley graphs
Imrich, W., Jun 1979, In: Journal of Combinatorial Theory, Series B. 26, 3, p. 323-326 4 p.Research output: Contribution to journal › Article › Research › peer-review
- 1978
- Published
On the number of subgroups of given index in SL2(Z)
Imrich, W., Dec 1978, In: Archiv der Mathematik. 31, 1, p. 224-231 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Tournaments with given regular groups
Babai, L. & Imrich, W., Feb 1978, In: Aequationes mathematicae. 18, 1-2, 1 p.Research output: Contribution to journal › Article › Research › peer-review